Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On divergence of sinc-approximations everywhere on $ (0,\pi)$


Author: A. Yu. Trynin
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 22 (2010), nomer 4.
Journal: St. Petersburg Math. J. 22 (2011), 683-701
MSC (2010): Primary 42A10, 41A30
Published electronically: May 3, 2011
MathSciNet review: 2768966
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some properties of sinc-approximations of continuous functions on a segment are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 42A10, 41A30

Retrieve articles in all journals with MSC (2010): 42A10, 41A30


Additional Information

A. Yu. Trynin
Affiliation: Department of Mathematics and Mechanics, Saratov State University, Astrakhanskaya 83, Saratov 410012, Russia
Email: tayu@rambler.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01163-X
PII: S 1061-0022(2011)01163-X
Keywords: Sinc-approximation, interpolation, Whittaker cardinal functions, convergence
Received by editor(s): April 27, 2009
Published electronically: May 3, 2011
Additional Notes: Supported by the President of RF grant no. NSh-4383.2010.1
Article copyright: © Copyright 2011 American Mathematical Society